# SDR 2003FA0001095

- Difficulty date: October 9, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N416S
- Make and model: Cirrus SR22
- Aircraft serial: 0020
- Engine: Cont IO550*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Part serial: 046274
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN TRANSMITTING WITH NR 2 GNS 430 COM RADIO ELT IS BEING ACTIVATED (TURNED ON)  NR 2 COM ANTENNA IS LOCATED DIRECTLY BENEATH ELT LOCATION.
